# SDR ASAA2023050943198

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,351 hours, 17,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Part number: 213A31782
- Condition: Degraded
- Location: Ram Air Deflecto
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OGG ABOUT 12000FT, RIGHT PACK LIGHT ILLUMINATED. COMPLETED PACK OVERHEAT CHECKLIST. RIGHT PACK LIGHT ILL AGAIN. NO FURTHER ACTION - DIVERT TO HNL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 820 STEPS A THROUGH E (2)(B) AND STEPS F (3).(B) RADA OPS TEST FAILED THE R/H PACK INLET DEFLECTOR DOOR IS STUCK FULLY EXTENDED AND THE DOOR SHAFT SPRING IS BROKEN THE MODULATING PANELS FUNCTION NORMALLY. REPLACED DOOR SPRING REF B737-800 AMM 21-51-22.
